weight gain after the pill

  1. I know gaining weight while on the pill is common. I am 22yo, 5ft. tall and been on the pill for5 years. I stopped 2 months ago in hopes of conceiving. I am not pregnant and have went from 99lbs, to 107 in these 2 months. Is my body just out of wack or what? I have had a period when i went off the pill, last month, and am expecting one in the next week. Iam not eating any more than usual and am exercising some. Please give some input. The weight gain has affected my confidence.
    •  
  2. 4 Comments

  3. by   psalm
    ...usually I hear of gals losing wt. after going off the pill, and gaining when going on it. I would call my prescriber and run it by him/her. Are you pregnant even with a period? It happens.
  4. by   JessLpn14
    Quote from jackie53
    ...usually I hear of gals losing wt. after going off the pill, and gaining when going on it. I would call my prescriber and run it by him/her. Are you pregnant even with a period? It happens.
    I've taken pregnancy tests and they are negative. Thanks for the input.
  5. by   Jessy_RN
    Talk to your doctor. Maybe your body will take readjusting. If you were on the pill for a while you might need to give it a little longer. Good luck
  6. by   BittyBabyGrower
    I hear you....I lost weight on the pill, but when went off it I gained weight. I think I lost because my hormones were in check, now being in perimenopause, it isn't pretty :chuckle

close